# SDR TAOA079704

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6100 - BOS - AFT SECTION OF EMERGENCY PATH LIGHTING FOUND INOPERATIVE ON A-3 CHECK.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.  (M)
